# SDR SWAA2020061190472

- Difficulty date: June 7, 2020
- Submitted: June 11, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,627 hours, 41,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EXTERIOR EMERGENCY LIGHT INOP.  RELAMPED IAW AMM 33-51-04.
